| Model Number |
E051 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this pacemaker exhibited right ventricular (rv) high out of range pacing impedance measurements greater than 2000 ohms.Technical services (ts) was consulted, discussed one non-sustained ventricular tachycardia (nsvt) episode that had noise that was oversensed.Technical services (ts) options for trouble shooting to determine if it is a spring contact anomaly or lead fracture.This pacemaker system remains in service.No adverse patient effects were reported.
Event or Problem Description
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited intermittent fluctuations in impedance measurements with no conclusive evidence of a product performance issue; please refer to the description for more information regarding the specific circumstances of this event.